Root filtration spaces from Lie algebras and abstract root groups

Cohen, AM and Ivanyos, Gábor (2006) Root filtration spaces from Lie algebras and abstract root groups. Journal of Algebra, 300 (2). pp. 433-454.

[img] Text
S0021869305007143.pdf - Published Version
Restricted to Registered users only

Download (217kB)

Abstract

Both Timmesfeld's abstract root subgroups and simple Lie algebras generated by extremal elements lead to root filtration spaces: synthetically defined geometries on points and lines which can be characterized as root shadow spaces of buildings. Here we show how to obtain the root filtration space axioms from root subgroups and classical Lie algebras.

Item Type: ISI Article
Uncontrolled Keywords: Abstract root groups; Buildings; Groups of Lie type; Lie algebras; Shadow spaces
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:27
Last Modified: 11 Dec 2012 15:27
URI: http://eprints.sztaki.hu/id/eprint/4718

Update Item Update Item